# SDR 02FDEA00090

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC SYS-A QT & PRESS INSTANTLY.  REMOVED AND REPLACED O-RING, SERVICED HYD SYS.
